# SDR FDEA202104100874

- Difficulty date: April 10, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-08 AND E.A. # 1-5750-T0319466 A PART 3 STEP 1, TITLE: WINGS- FLIGHT SURFACES-  SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP- INBD HINGE (WING SIDE) - CORROSION REPAIR.  REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
